mental-health-icon
Schizophrenia from 2 years
I am on solian 400 mg twice a day and pacitane 2 mg.I am forgetting everything. Is this an effect of medicine. What I should do?
1139 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi Thanks for seeking help here. No solian does not cause this much side effects. Don't worry. All these are cognitive symptoms of Schizophrenia or Depression. Continue Ur medication. For any clarification regarding Schizophrenia pls feel free for discusss. Happy to help you Regards Practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.